# SDR SIMA200709908

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- Aircraft time: 23,740 hours, 23,797 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM FLUCTUATED AND AUTOPILOT WOULD NOT ENGAGE, REQUIRED LEFT AILERON INPUT TO COMPENSATE FOR RIGHT YAW.  RETURNED TO DFW.  REMOVED AND REPLACED YAW TRIM ACTUATOR IAW SAAB AMM. OPERATIONAL CHECK GOOD. RETURNED TO SERVICE
